# SDR FDEA201910302787

- Difficulty date: October 30, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Part number: 146N5693
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1681 APPROX RBL 11.5 NUTPLATE STRIP UNDER THE FLOOR BEAM UPPER   CAP IS CORRODED REMOVED CORRODED NUTPLATE STRAP, REMOVED CORROSION UNDER STRAP, TREATED   BARE METAL, FABRICATED MEW STRAP, INSTALLED B757-200 SRM 51-40-02, SRM 51-20-01,SRM   53-60-51-1A, SRM 53-00-51-1A, DWG: 146N5693 REV C
